Zur Theorie des Potentiales


Mathematische Annalen (1870)

  • Volume: 2, page 514-514
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Neumann. "Zur Theorie des Potentiales." Mathematische Annalen 2 (1870): 514-514. <http://eudml.org/doc/156461>.

author = {Neumann},
journal = {Mathematische Annalen},
pages = {514-514},
title = {Zur Theorie des Potentiales},
url = {http://eudml.org/doc/156461},
volume = {2},
year = {1870},

AU - Neumann
TI - Zur Theorie des Potentiales
JO - Mathematische Annalen
PY - 1870
VL - 2
SP - 514
EP - 514
UR - http://eudml.org/doc/156461
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.